# SDR WWMA9500030

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5382 (ABI/DFW), PILOT REPORTED SMELLING A BURNING OIL ODOR COMING FROM THE BLEED AIR SYSTEM.  MAINTENANCE RAN THE RIGHT AND LEFT ENGINES FOR 30 MINUTES WITH ACMS ON AND THE BLEED VALVES OPEN.  NO ODOR NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
